# SDR 97FDEA00484

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65198614
- Condition: Cracked
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0239 008 ANGLE CRACKED AT FASTENER HOLE RT SIDE OF DRAG BRACE SHELF BS 336, RBL 20, WL 146.
